# SDR DL757020378

- Difficulty date: March 28, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N623DL
- Make and model: Boeing 757232
- Aircraft serial: 22913
- Aircraft time: 51,342 hours, 26,240 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37805
- Condition: Dented
- Location: Fs 1660, S-21l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1660 / STRG. 21L :                     GROUND DAMAGE CUTOUT REPAIR                                 THE FUSELAGE SKIN WAS STRUCK BY GROUND EQUIPMENT AT FS 1160 AND STRINGER 21L.  THE DAMAGE WAS REMOVED WITH A 6" X 8"    CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM  DOUBLER PER ER/A 382800-14, REV B.
